Alert archive / Florida / River Flood Warnings in 2013
River Flood Warning 97, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Dec 30, 2013, 11:00 PM EST. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 30, 2013, 11:00 PM EST (04:00 UTC)
- Expired
- Dec 31, 2013, 11:00 PM EST
- In force
- 24 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
The radar
The Eglin Afb radar (KEVX), 33 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Choctawhatchee River at Caryville (US 90) (CARF1). The gauge peaked at 12.14 ft at Jan 1, 2014, 4:00 PM EST.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02365500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
655 WGUS42 KTAE 291324 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 824 AM EST SUN DEC 29 2013 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-301324- /O.NEW.KTAE.FL.W.0097.131231T0400Z-000000T0000Z/ /CARF1.1.ER.131231T0400Z.140102T1200Z.000000T0000Z.NO/ 724 AM CST SUN DEC 29 2013 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * FROM MONDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 10.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND CONTINUE TO RISE TO NEAR 13.8 FEET BY THURSDAY MORNING. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-301323- /O.NEW.KTAE.FL.W.0098.140102T0000Z-000000T0000Z/ /BRUF1.2.ER.140102T0000Z.140103T1800Z.000000T0000Z.NO/ 724 AM CST SUN DEC 29 2013 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:01 AM SUNDAY THE STAGE WAS 12.3 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND CONTINUE TO RISE TO NEAR 14.2 FEET BY EARLY AFTERNOON FRIDAY. * IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR BRUCE. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
4 follow-up statements
638 WGUS82 KTAE 300117 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 817 PM EST SUN DEC 29 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-310117- /O.EXT.KTAE.FL.W.0097.131231T0800Z-000000T0000Z/ /CARF1.1.ER.131231T0800Z.140102T0600Z.000000T0000Z.NO/ 717 PM CST SUN DEC 29 2013 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * FROM LATE MONDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM SUNDAY THE STAGE WAS 10.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 13.3 FEET BY THURSDAY MORNING. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-310117- /O.EXT.KTAE.FL.W.0098.140102T1800Z-000000T0000Z/ /BRUF1.1.ER.140102T1800Z.140104T0000Z.000000T0000Z.NO/ 717 PM CST SUN DEC 29 2013 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:01 PM SUNDAY THE STAGE WAS 12.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 13.7 FEET BY FRIDAY EVENING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR BRUCE. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
016 WGUS82 KTAE 301632 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1132 AM EST MON DEC 30 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-311632- /O.EXT.KTAE.FL.W.0097.131231T1800Z-140104T1000Z/ /CARF1.1.ER.131231T1800Z.140102T1200Z.140104T0400Z.NO/ 1032 AM CST MON DEC 30 2013 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * FROM TUESDAY AFTERNOON TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM MONDAY THE STAGE WAS 11.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 13.0 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY BEFORE MIDNIGHT. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-311631- /O.EXT.KTAE.FL.W.0098.140103T0600Z-000000T0000Z/ /BRUF1.1.ER.140103T0600Z.140104T1200Z.000000T0000Z.NO/ 1032 AM CST MON DEC 30 2013 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM LATE THURSDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM MONDAY THE STAGE WAS 12.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 13.6 FEET BY SATURDAY MORNING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
579 WGUS82 KTAE 310213 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 913 PM EST MON DEC 30 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-010213- /O.EXT.KTAE.FL.W.0097.140101T0600Z-140104T0000Z/ /CARF1.1.ER.140101T0600Z.140102T0600Z.140103T1800Z.NO/ 813 PM CST MON DEC 30 2013 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * FROM LATE TUESDAY NIGHT TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM MONDAY THE STAGE WAS 11.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 12.7 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-010213- /O.EXT.KTAE.FL.W.0098.140103T1800Z-000000T0000Z/ /BRUF1.1.ER.140103T1800Z.140104T1800Z.000000T0000Z.NO/ 813 PM CST MON DEC 30 2013 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 7:01 PM MONDAY THE STAGE WAS 12.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 13.3 FEET BY SATURDAY EARLY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF... SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
702 WGUS82 KTAE 311515 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1015 AM EST TUE DEC 31 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-011515- /O.EXT.KTAE.FL.W.0097.140101T0600Z-140103T1500Z/ /CARF1.1.ER.140101T0600Z.140102T0600Z.140103T0900Z.NO/ 915 AM CST TUE DEC 31 2013 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * FROM LATE TUESDAY NIGHT TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM TUESDAY THE STAGE WAS 11.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 12.5 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-011514- /O.EXT.KTAE.FL.W.0098.140103T0600Z-000000T0000Z/ /BRUF1.1.ER.140103T0600Z.140104T1200Z.000000T0000Z.NO/ 915 AM CST TUE DEC 31 2013 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM LATE THURSDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM TUESDAY THE STAGE WAS 12.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 13.5 FEET BY SATURDAY MORNING. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Dec 30, 8:31 PM EST, 2 hours 29 minutes earlier.
Area forecast discussion, Dec 30, 8:31 PM EST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 831 PM EST Mon Dec 30 2013 .NEAR TERM [Through Tonight]... No major changes as forecast remains on track tonight. Mid and upper level cloud coverage will make it difficult for overnight low temps to drop below 40. Forecast calls for lows ranging from about 42 in southeast Alabama to the upper 40s along the immediate coast, with most inland zones remaining in the mid 40s. The heavy cloud coverage is accompanied by intermittent light sprinkles, though overall chances of rain remain low...about 10%. && .AVIATION... [Through 00Z Tuesday]... Middle and upper level cloudiness associated with a slow moving frontal system will impact all terminals through the TAF. A few sprinkles will be possible overnight, though no measurable rainfall is expected. Winds will turn out of the north late tonight as an area of high pressure builds in from the west. && .Prev Discussions [102 PM EST]... .SHORT TERM [Tuesday Through Wednesday night]... Low pressure will continue to develop over the southwestern Gulf of Mexico on Tuesday and then begin lifting slowly to the north through Wednesday. The system will then be kicked quickly eastward across the northern Gulf Wednesday night. The low will pull a warm front northward with isentropic ascent producing first clouds and then rain by later Tuesday night. At this point, it appears that the rain will likely hold off until after midnight so any outdoor revelers should remain dry for their New Years Eve celebrations. Rain chances will increase on Wednesday with likely PoPs across most of the area for Wednesday night. Daytime temps will be a few degrees below normal on Tuesday and Wednesday. Lows will be slightly above normal Tuesday night and well above normal on Wednesday night. .LONG TERM [Thursday Through next Monday]... The low will lift northeast of the area during the day Thursday, but not before bringing us another period of likely PoPs. Rainfall totals will be similar to the last event, generally 1-2 inches. A strong cold front will cross the forecast area Thursday night, shunting all of the moisture south and east of the area. Temperatures will dip below normal with our northwestern zones getting a brief freeze north of a line from ABY-DHN-CEW. Friday will be a sunny and cold day with highs only making it into the upper 40s northwest and lower 50s southeast. This will set the stage for a widespread longer-duration freeze on Friday night. The center of this arctic high will be well north of the area over PA, so we do not believe that we will see calm winds and ideal radiational cooling conditions, nor the hard freeze that the Euro is advertising. Nevertheless, it could be the coldest night of the season so far for some locations. We bring rain chances back into the forecast for Sunday and Monday with near normal temperatures. However, the models have yet to reach a consensus on their handling of this next frontal system with the Euro much more energetic and wet than the GFS. Therefore, confidence is lower than normal for that part of the forecast. .MARINE... Light to moderate offshore winds are expected through Tuesday night. Winds will shift to the east by Wednesday. After that, a strong cold front will shift winds back to offshore on Thursday with wind speeds increasing to advisory levels in its wake. .FIRE WEATHER... No fire weather concerns anticipated in the foreseeable future. .HYDROLOGY... The Apalachicola River is above flood stage and is forecast to remain in minor flood stage through at least January 4th with releases from Woodruff Dam. The river is forecast to crest Tuesday at 18.7 feet near Blountstown. The Choctawhatchee River is forecast to reach minor flood stage at Caryville and Bruce. Other area rivers and creeks are elevated but remain below flood stage at this time. && .PRELIMINARY POINT TEMPS/POP... Tallahassee 47 61 43 61 50 / 10 10 20 50 60 Panama City 49 59 48 62 54 / 10 10 20 50 60 Dothan 44 55 41 59 48 / 10 0 20 40 60 Albany 44 58 40 60 48 / 10 0 20 40 50 Valdosta 46 61 42 62 50 / 10 0 20 50 60 Cross City 45 65 45 64 55 / 10 10 30 60 60 Apalachicola 49 61 48 61 55 / 10 10 30 60 60 && .TAE Watches/Warnings/Advisories... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Moore SHORT TERM...Wool LONG TERM...Wool AVIATION...Harrigan MARINE...Wool FIRE WEATHER...Barry HYDROLOGY...Hollingsworth
Nearby
River Flood Warnings in Florida, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.